# SDR CALA2015010692904

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 99,575 hours, 11,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR R1 MIDDLE ENTRY DOOR FWD REVEAL REPAIR FOUND DOOR FRAME FWD UPPER WEB CRACKED.  DOOR FRAME UPPER WEB REPAIRED IAW ECRA 5310-06368 REV A.
